Structure of algebras of binary formulas for polygonometrical theories with the symmetry condition

D. Yu Emelyanov, S. V. Sudoplatov

Research output: Contribution to journalArticlepeer-review

Abstract

We describe the structure of algebras of binary formulas for polygonometrical theories with the symmetry condition. The concepts of pseudo-Euclidean and interval algebras for binary formulas are introduced. Questions of existence of such algebras in classes of polygonometrical theories are investigated.

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalSiberian Electronic Mathematical Reports
Volume17
DOIs
Publication statusPublished - 1 Jan 2020

Keywords

  • algebra of binary formulas
  • polygonometrical theory with symmetry condition
  • pseudo-Euclidean algebra
  • interval algebra
  • ISOLATING FORMULAS
  • TRIGONOMETRIES
  • DISTRIBUTIONS
  • MODELS

Fingerprint Dive into the research topics of 'Structure of algebras of binary formulas for polygonometrical theories with the symmetry condition'. Together they form a unique fingerprint.

Cite this